Salt Loading making detox symptoms worse? by IngestingIodine ..... Iodine Supplementation Support by VWT Team
Date: 9/29/2021 10:40:12 PM ( 4 months ago ago)
Iíve been taking Iodine (lugolís 5%) for two months now alongside all companion nutrients. I worked up slowly and eventually got up to 6 drops when I started to experience a nasty taste in my mouth which I discovered was a sign of bromine detox. From my research I gathered I should add the salt-loading protocol with my 6 drops. I started with 1/2 tsp of high quality salt (redmund real salt) in 6 oz followed by 16 oz of RO water. This actually made me feel worse and I experienced more detox symptoms. Everywhere I read said that I should be having the opposite reaction so I upped my salt to 1/2 tsp 2x daily. It got worse- so I took a few days off the Iodine thinking that Iím full of bromine and need to salt load for a bit to bring my blood levels down.
Iím drinking about 5 litres of water slowly throughout the day- so thereís no way Iím dehydrated.
My detox symptoms are: joint pain, fatigue, acne, brassy taste in mouth, brain fog, confusion, feeling as though Iím dreaming when awake, Depression and headaches.
Has anyone else experienced this? It seems Iím doing all the right things and I donít understand why the salt is giving me issues. I know for certain I am not allergic to this salt as I have been using it for years. Could the salt itself be giving me detox symptoms? My understanding was that it should be binding to the bromine and making my life easier.
<< Return to the standard message view
fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=2442898